# SDR QXEA9901484

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER LEADING EDGE SKIN AT RIB 3 HAS A LOOSE RIVET LEFT SIDE.  REPAIRED IAW FOKKER SRM 51-1-01.
